# SDR FDEA200904021166

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 59,587 hours, 10,422 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70461
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON AT 38R STA 5-123 IN CENTER CARGO COMPARTMENT.   CARRIED OUT SECTIONAL LONGERON REPLACEMENT FROM STA 5-103 TO STA 5-123 AS PER SRM 53-10-00   FIGURE 2, VOLUME I, REVISION 40. THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100,   REVISION 107.
